# SDR ACE030320031

- Difficulty date: March 3, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N41UE
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 38,421 hours, 40,228 cycles
- Engine: Pwa PT6A65B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Diaphragm
- Part number: RA5326
- Condition: Ruptured
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL WAS FOUND LEAKING FROM NR 1 ENGINE GANG DRAIN - REPLACED LOW PSI FUEL PUMP.  DETERMINED THAT DIAPHRAGM WAS RUPTURED
